MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461503
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the feeding tube is fused together around the middle of the tubing.There was no patient involved.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the defect was confirmed; the tubing was observed to be collapsed.A root cause could not be determined at this time.As part of continuous improvements, a corrective action has been opened to implement effective solutions to prevent the reoccurrence of the reported condition.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key7429323
Report Number9612030-2018-00060
Device Sequence Number2053158
Product Code KNT
UDI-Device Identifier20884521067971
UDI-Public20884521067971
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number461503
Device Catalogue Number461503
Device Lot Number1725520064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1